Bulletin of the American Mathematical Society

Review: Oskar Becker, Mathematische Existenz

A. A. Bennett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 7 (1930), 472-474.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494128

Citation

Bennett, A. A. Review: Oskar Becker, Mathematische Existenz. Bull. Amer. Math. Soc. 36 (1930), no. 7, 472--474. https://projecteuclid.org/euclid.bams/1183494128


Export citation